# SDR MWEA060289

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 50,446 hours, 46,780 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7932 · Engine Oil Quantity
- Part: Pressure Switch
- Part number: 42D1091A
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT OIL STRAINER CLOGGING ANNUCIATOR CAME ON.  REMOVED AND REPLACED LT OIL ENGINE FILTER DIFFERENTAIL PRESSURE SWITCH.
